# SDR ASAA2025110261561

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 40,888 hours, 65,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 0318400000
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT ROW 17. GROUNDED - YES. REMOVED AND REPLACED BATTERY AND POWER SUPPLY AT ROW 17. CONDITION SAME 5742. 11/02/2025. NS 23-51-03. REPAIRED SOCKET AND CONNECTOR P1-6738 PER SWPM 20-31-01. OPS CHECK GOOD. ACFT OK TO CONTINUE SERVICE.
